# SDR ZZDA2011617

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTING LAYING ON FLOOR UNDERNEATH 26F, 22F, 21F, 20F, 16F.  SECURED EMERGENCY PATHWAY LIGHTING WIRING MM REF 33-51.
